# SDR TWAA0103004

- Difficulty date: February 13, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Galley Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT THE RT SIDE FWD CABIN DOOR AREA, THE MEMBRANE AROUND AND UNDER THE FWD GALLEY DRAIN PAN HAD CORROSION.  REMOVED CORROSION PER SPM 6-80-01.  INSTALLED DOUBLER PER SRM 53-01 FIG 2.  INSTALLED FASTENERS PER SRM 51-30-02.
